# SDR VNAA2025091711101

- Difficulty date: September 13, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N609NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15475
- Aircraft time: 12,872 hours, 11,270 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300
- Condition: Malfunctioned
- Location: Brake Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BRAKE OVHT WARNING MSG IN FLIGHT QRC + QRH COMPLETE. / REMOVED AND REPLACED #1 BRAKE TEMP SENSOR IAW AMM 32-46-01-000/401-801-A01. OPERATIONAL  TEST THERMOCOUPLE SENSOR  AND OPERATIONAL CHECK GOOD IAW AMM 32-4601Â€“740Â€“801-A01.
